# SDR DLM90100845

- Difficulty date: April 5, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 40,252 hours, 21,523 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 35c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP AT 35C.  REPLACED FLOOR TRACK  LIGHT ASSY AND RED LENS.  OPS CHECK OF LIGHT NOW OK.
